Analysis and Numerics for an Age- and Sex-Structured Population Model

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

POKOJOVY, Michael, Yevhenii SKVARKOVSKYI, 2016. Analysis and Numerics for an Age- and Sex-Structured Population Model. In: Numerical Methods for Partial Differential Equations. 32(2), pp. 706-736. ISSN 0749-159X. eISSN 1098-2426

@article{Pokojovy2016Analy-29178, title={Analysis and Numerics for an Age- and Sex-Structured Population Model}, year={2016}, doi={10.1002/num.22032}, number={2}, volume={32}, issn={0749-159X}, journal={Numerical Methods for Partial Differential Equations}, pages={706--736}, author={Pokojovy, Michael and Skvarkovskyi, Yevhenii} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/29178"> <dc:creator>Skvarkovskyi, Yevhenii</dc:creator> <dcterms:title>Analysis and Numerics for an Age- and Sex-Structured Population Model</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-03-01T14:54:04Z</dc:date> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/29178"/> <dc:creator>Pokojovy, Michael</dc:creator> <dcterms:issued>2016</dcterms:issued> <dc:language>eng</dc:language> <dc:contributor>Pokojovy, Michael</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-03-01T14:54:04Z</dcterms:available> <dc:contributor>Skvarkovskyi, Yevhenii</dc:contributor> <dcterms:abstract xml:lang="eng">We study a linear model of McKendrick-von Foerster-Keyfitz type for the temporal development of the age structure of a two-sex human population. For the underlying system of partial integro-differential equations, we exploit the semigroup theory to show the classical well-posedness and asymptotic stability in a Hilbert space framework under appropriate conditions on the age-specific mortality and fertility moduli. Finally, we propose an implicit finite difference scheme to numerically solve this problem and prove its convergence under minimal regularity assumptions. A real data application is also given.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

Versionsgeschichte

Version Dokument Datum Zusammenfassung Publikationsstatus

* Ausgewählte Version

KOPS Suche


Stöbern

Mein Benutzerkonto